Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada/hepc
Apr 3, 2009

Yes, I am HIV and have hep C, first to sastify my mind as I've asked my doctor before,does truvada cause lipodystophy,belly fat which I have,I stopped taking truvada for that reason, and lately I started breaking out in rashes and itching, although that could be allergic reations to other things as well,and the hep c, my hep c doctor wants to start treatment again for hepc,gemotype2 i really don't want to do that to myself if I don't have to,my doctor was going to take me off truvada, and put me on a new drug, to reverse the belly fat that I have been experiancing for a long time now,what do you think,I appreciate any postive info you could give.Thanks.William.

Response from Dr. Henry

The risk for increased belly fat due clearly to Truvada is low compared to other HIV drugs and may be lower than the risk of untreated HIV infection. Duration of HIV infection, low CD4 counts, aging, race,hepatitis C infection, and other non-HIV drug issues have been shown to be linked to risk for fat problems so the story is complicated and still evolving. KH



Previous
yellowish oily discharge with stool . Taking atripla.
Next
pml

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement